# SDR DALA2022021801109

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 01EA CRACK ON RH LOWER UNDER-WING LONGERON FITTING REPLACMENT OF THE LOWER RH UNDER - WING LONGERON FITTING, CORRECTIVE ACTION: THE LOWER RH UNDER-WING LONGERON FITTING REPLACED PER W/C 5711- 01042-04. (2124816)
